MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN. 2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN. 2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 08106126190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c503 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for two patient samples tested with tina-quant lipoprotein (a) gen.2 on a cobas c 503 analytical unit.No questionable results were reported outside of the laboratory.The initial values were accompanied by data flags and the samples were then automatically repeated on the analyzer.The first sample initially resulted in a lipoprotein (a) value of 58 mg/dl and it automatically repeated as 49 mg/dl.The sample was repeated twice on a second analyzer, resulting in values of 28 mg/dl and 29 mg/l.The sample was also repeated on the complained analyzer, resulting in a value of 28 mg/dl.The 28 mg/dl value was deemed correct.The second sample initially resulted in a lipoprotein (a) value of 79 mg/dl and it automatically repeated as 65 mg/dl.The sample was repeated twice on a second analyzer, resulting in values of 52 mg/dl and 52 mg/l.The 52 mg/dl value was deemed correct.
 
Additional Manufacturer Narrative
Calibration and controls were acceptable.There is not indication of a reagent performance issue.The field service engineer performed precision studies and these were acceptable.Quality controls recovered within range.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
TINA-QUANT LIPOPROTEIN (A) GEN. 2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19073830
Report Number1823260-2024-01081
Device Sequence Number4683276
Product Code DFC
UDI-Device Identifier07613336140833
UDI-Public07613336140833
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number08106126190
Device Lot Number73658701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown